# SDR UIEA2019010600022

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,679 hours, 18,639 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5362F
- Condition: Abnormal
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG RT ENGINE ANTI-ICE ILLUMINATED AT T/O 5 MINUTES WAS INTERMITTENT ON GND BUT CLEARED BEFORE T/O ( REMOVED AND REPLACED RT ENGINE ANTI ICE VALVE AS PER AMM 30-21-03 AND LEAK AND OPS  CHECK OK  ).
